My 82 year old mother has taken Clonazepam for years and does well with it. She takes one small dose at night only, just for sleep. Her mail off RX company in Florida has been sending her Clonazepam and they look different from her old pills. The new pills are making her very sick at her stomach, causing vomiting. Are there ANY differences, at all, in manufacturers, even when the dosage is exactly the same?
I have been on klonapin for 11 years. There are a few generic brands of this medication, & I'm sure I have taken a few of them over the years,( and currently)--& I have NEVER EXPERIENCED any symptoms of nausea or vomiting. Maybe it is caused by another medication that she is taking. Or perhaps she is reacting to a different diagnosis . I would definately see the doctor, and tell him what is going on, especially because she could experience dehydration from vomiting,which is very dangerous!
I received 2 mg klonopin and they are completely white on one side. the other side just has a line running through it. I am not sure if it is just produced elsewhere or I am getting ripped off.... any one else with this issue? It does seem to be doing the job but not nearly as strong.... I do feel like I am being ripped off to some extent...
- Clonazepam Information for Consumers
- Clonazepam Information for Healthcare Professionals (includes dosage details)
- Side Effects of Clonazepam (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 16 Mar 2011 • 1 answer
Posted 1 Aug 2014 • 2 answers
Glimepiride - My mother is 79 years old. She also takes clonazepam for sleep, but she wakes up. Her?
Posted 3 Mar 2016 • 1 answer
Posted 4 Oct 2016 • 0 answers
I am desperate and searching for answers.. I have been taking two 0.5 mg. a night of Clonazepam for?
Posted 20 Apr 2017 • 2 answers